| Model Number |
305U221 |
| Medical Device Problem Codes |
Gradient Increase (1270); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that 6 years and 10 months post implant of this 21mm bioprosthetic aortic valve, transesophageal echocardiogram (tee) showed an aortic valve mean gradient of 34.5mmhg and a peak gradient of 60.8mmhg.Aortic valve area was measured to be 0.8 cm^2.The report indicated ¿tee images suggesting some degree of ingrowth into the valve versus patient prosthesis mismatch.¿ at the time the patient¿s body surface area was 2.3.Seven months later, a transthoracic echocardiogram (tte) was performed which showed severe aortic stenosis with a peak velocity of 4.3m/s, mean gradient of 37mmhg and an aortic valve area of 0.8sqcm.Additionally, it was reported that there were ¿moderately thickened cusps¿.It was also reported that the patient developed "several health related issues, one of which was heart failure".A computerized tomography (ct) angiogram was performed at this time to evaluate the patient for potential transcatheter valve-in-valve replacement.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.